# SDR HLXR202108170001

- Difficulty date: March 1, 2021
- Submitted: August 17, 2021
- Operation: General aviation
- Aircraft: N506KG
- Make and model: Robsin R44
- Aircraft serial: 13573
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: RTA400
- Condition: Failed
- Location: Cabin
- Part time: 277 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS FLYING APPROX 100 AGL AT 20 KNTS, FIRE NOZZLE  BLEW OFF THE BOTTLE GOING THROUGH THE LT FWD WINDSCREEN. PILOT MAINTAINED CONTROL AND LANDED.  BELIEVE THE HEATER VENT WAS BLOWING HOT AIR ON THE EXTINGUISHER, CAUSING THE PROBLEM. RECOMMEND RELOCATING THE FIRE EXTINGUISHER MOUNT FROM NEAR HEATER DUCTS.
